Access count of this item: 106

Files in This Item:
File Description SizeFormat 
0819-11.pdf1.52 MBAdobe PDFView/Open
Title: Recent Results in Hyperbolic Geometry and Diophantine Geometry(HOLOMORPHIC MAPPINGS, DIOPHANTINE GEOMETRY and RELATED TOPICS : in Honor of Professor Shoshichi Kobayashi on his 60th Birthday)
Authors: Wong, Pit-Mann
Issue Date: Jan-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 819
Start page: 120
End page: 135
Appears in Collections:Holomorphic Mappings, Diophantine Geometry and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.